Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Lower bounds of rates of decay for solutions to the Navier-Stokes equations


Author: Maria E. Schonbek
Journal: J. Amer. Math. Soc. 4 (1991), 423-449
MSC: Primary 35Q30; Secondary 35B40, 76D05
DOI: https://doi.org/10.1090/S0894-0347-1991-1103459-2
MathSciNet review: 1103459
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Caffarelli, R. Kohn, and L. Nirenberg, Partial regularity of suitable weak solutions of the Navier-Stokes equations, Comm. Pure Appl. Math. 35 (1982), 771-831. MR 673830 (84m:35097)
  • [2] R. Kayikiya and T. Miyakawa, On the $ {L^2}$ decay of weak solutions of the Navier-Stokes equations in $ {{\mathbf{R}}^n}$, Math. Z. 192 (1986), 135-148. MR 835398 (87f:35201)
  • [3] O. A. Ladyzenkaya, The mathematical theory of viscous incompressible flows, 2nd ed., Gordon and Breach, New York, 1969. MR 0254401 (40:7610)
  • [4] M. E. Schonbek, $ {L^2}$ decay for weak solutions of the Navier-Stokes equations, Arch. Rational Mech. Anal. 88 (1985), 209-222. MR 775190 (86j:35129)
  • [5] -, Large time behavior of solutions to the Navier-Stokes equations, Comm. Partial Differential Equations 11 (1986), 753-763.
  • [6] M. Wiegner, Decay results for weak solutions of the Navier-Stokes equations in $ {{\mathbf{R}}^n}$, J. London Math. Soc. (2) 35 (1987), 303-313. MR 881519 (88d:35162)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35Q30, 35B40, 76D05

Retrieve articles in all journals with MSC: 35Q30, 35B40, 76D05


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1103459-2
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society